Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Irritation on throat and chest
Sep 21, 2009

Hi i had a serve cold and after taking anti biotics it went away. It left me with an irritation on my throat and chest. Please advice on what to do. I am on truvada and stocrin.

Response from Dr. Henry

You should discuss with your HIV provider to assess whether your continued throat/chest complaints would be expected after a treated bad cold or could there be a persistent more serious problem that warrants further evaluation (knowing your past medical history and CD4 count would help determine how to approach your continued symptoms). KH



Previous
Pimple like Bumps around my fingernails
Next
reactions to my meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement